Том 71
№ 9

All Issues

Soules P.

Articles: 1
Article (Russian)

Groups with Hypercyclic Proper Quotient Groups

Kurdachenko L. A., Soules P.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 2003. - 55, № 4. - pp. 470-478

We continue the investigation of (solvable) groups all proper subgroups of which are hypercyclic. The monolithic case is studied completely; in the nonmonolithic case, however, one should impose certain additional conditions. We investigate groups all proper quotient groups of which possess supersolvable classes of conjugate elements.